Hi i just wanted someones advice, what my problem is, is that i started taking the pill 2 weeks ago and i had unprotected sex from the first day i took it and i have been getting really sharp pains in my stomach and i was starting to spot, i did a test but i think it was too early as i took it 6 days later after the 1st time i had sex and now my pains keep coming and going my boobs are very tender im starting to crave odd things and im actually bleeding abit heavier, was wondering if anyone could help me, or explain why this is happening, could i be pregnant?
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.